# SDR SIMA20141015010

- Difficulty date: October 15, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270005
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK ON OTBD SIDE OF LT ELEVATOR UPPER CTR SKIN.  REPAIRED TOOLING MARK ON OTBD SIDE OF LT ELEVATOR UPPER CTR SKIN AREA IAW ERS-EM-55MR-188.
